Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pregnant, bleeding after intercourse, taking duphaston and primolut. Side effects of medicine?

Hi doctor, I am 13 weeks pregnant and last month once I had heavy bleeding after having an intercourse with my husband. It lasted only one day and didn t reoccur. And bleeding was not accompanied by any pain and there was no discomfort there after. I have been on duphaston 2 times daily and primolut depot 500mg once weekly for the past one month. Should I continue with these medications as I don t feel any discomfort. Will this have any side effects?
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Bleeding in pregnancy is some times common, but you should be cautious about it. Have a check up by your gynaecologist for finding out the cause of the bleeding. You are using duphastan, as you must be having some reason of gynic problem.
Most important is you should not feel tension about this matter, as tension may aggrevate such things if some pathology is there .
Besides i advise you to follow some diet recommendations as take more of green leafy vegetables, pulses, sprouts, fruits, juices, egg, milk, meat , fish etc to provide the baby with vital nutrients.
Wishing for a healthy progress of the pregnancy, and thanks for calling.
Answered: Wed, 20 Feb 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor